Please use this identifier to cite or link to this item:
Title: Regularization of Mickelsson generators for nonexceptional quantum groups
Authors: Mudrov, Andrey I
First Published: 5-Sep-2017
Publisher: Springer Verlag
Citation: Theoretical and Mathematical Physics, 2017, 192 (2), pp. 1205-1217
Abstract: Let g′ ⊂ g be a pair of Lie algebras of either symplectic or orthogonal infinitesimal endomorphisms of the complex vector spaces C N−2 ⊂ C N and U q (g′) ⊂ U q (g) be a pair of quantum groups with a triangular decomposition U q (g) = U q (g-)U q (g+)U q (h). Let Z q (g, g′) be the corresponding step algebra. We assume that its generators are rational trigonometric functions h ∗ → U q (g±). We describe their regularization such that the resulting generators do not vanish for any choice of the weight.
DOI Link: 10.1134/S0040577917080098
ISSN: 0040-5779
eISSN: 1573-9333
Version: Post-print
Status: Peer-reviewed
Type: Journal Article
Rights: Copyright © 2017, Springer Verlag. Deposited with reference to the publisher’s open access archiving policy. (
Description: The file associated with this record is under embargo until 12 months after publication, in accordance with the publisher's self-archiving policy. The full text may be available through the publisher links provided above.
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
File Description SizeFormat 
1512.08666v1.pdfPost-review (final submitted author manuscript)180.73 kBAdobe PDFView/Open

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.